# SDR IXXA060041S

- Difficulty date: October 16, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Bs 1735-1750
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK REPLACED EXISTING FUSELAGE SKIN REPAIR FROM STATION 1735 TO STATION 1750 BETWEEN LONGERON 14 RT AND 17 RT DUE TO DTA REQUIREMENTS.  REMOVED FASTENERS AS NEEDED, AND EXISTING REPAIR. FABRICATED DOUBLER AND FILLERS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED FILLERS, DOUBLER, AND FASTENERS WET WITH SEALANT FROM STATION 1735 TO STATION 1750 BETWEEN LONGERON 14 RT AND LONGERON 17 RT IAW SRM 53-2-1, 53-5-1, 51-1-5 AND 51-1-8.
